Detail publikace

Asymptotic behaviour of solutions of discrete equations

Originální název

Asymptotic behaviour of solutions of discrete equations

Anglický název

Asymptotic behaviour of solutions of discrete equations

Jazyk

en

Originální abstrakt

Asymptotic behaviour of solutions of discrete equations is considered

Anglický abstrakt

Asymptotic behaviour of solutions of discrete equations is considered

BibTex


@article{BUT45406,
  author="Josef {Diblík}",
  title="Asymptotic behaviour of solutions of discrete equations",
  annote="Asymptotic behaviour of solutions of discrete equations is considered",
  chapter="45406",
  journal="Functional Differential Equations",
  number="1",
  volume="11(2004)",
  year="2004",
  month="december",
  pages="37--48",
  type="journal article - other"
}